Asymptotic behavior of the surplus prior to and at ruin in the classical risk model perturbed by diffusion

Sung Nok Chiu, Chuancun Yin

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the classical risk model that is perturbed by diffusion. Asymptotic formulae for the surplus prior to and at ruin, ruin caused by oscillation and ruin caused by a claim, as the initial capital tends to infinity are obtained for light-tailed and heavy-tailed claim size distributions.

Original languageEnglish
Pages (from-to)175-188
JournalFar East Journal of Theoretical Statistics
Volume15
Issue number2
Publication statusPublished - Mar 2005

User-Defined Keywords

  • classical risk model
  • ruin theory
  • surplus at ruin
  • surplus prior to ruin

Fingerprint

Dive into the research topics of 'Asymptotic behavior of the surplus prior to and at ruin in the classical risk model perturbed by diffusion'. Together they form a unique fingerprint.

Cite this